# SDR C2XA05SD030

- Difficulty date: December 4, 2005
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 9,709 hours, 7,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: B0818
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF - EMERGENCY LIGHT OVER GALLEY DOOR INOP.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT BATTERY AND BATTERY POWER SUPPLY IAW EMB 145 AMM 33-50-04.  OPS CHECK GOOD.
